HI, I've been on depo for about 18 months, and i used to get the shot every 11 weeks at my doctor's at home, but since going to uni, they're really strict about giving it only after 12 weeks. I've only been here a few months, my first shot at uni was at the end of november, and prior to it I had brown spotting which was quite heavy at times on and off for about a week. Well it's been around 11 weeks since my last shot, and this time I had cramping for 3 days, like moderate period pain (enough to take a painkiller every day for those days) followed by the same thing which I've been having for about 3 days on & off. I'm just wondering if this is normal? Or should I ask to go back to having it at 11 weeks because my body shouldn't really be having periods on it as I haven't had a period (aside from these two occasions) In months and months. It's not even a regular period it's just brown and gross. Has anyone had the same thing? Thanks.
Spotting on depo Watch
- Thread Starter
- 17-02-2016 14:45
- 21-02-2016 22:48
Hey, I've been on depo for exactly a year and I just got the exact same thing you described. I hadn't had a period since May last year, but all of a sudden bam I also get mine at 11 weeks (I worry too much )
Apparently its normal, but next time you get your shot you might wanna ask, maybe its time to consider changing your BC as my doctor has said the maximum time we should use depo is 2 years, maybe this is your bodies way of telling you this?
- Thread Starter
- 23-02-2016 22:04
Hi I got it yesterday, nurse said I can go back to 11 weeks, she checked with the doctor and apparently as long as you're under 50 you can be on it as long as you like, you just have to be reviewed after 2 years! x